KOPS - The Institutional Repository of the University of Konstanz

Maximal Lp-regularity of parabolic problems with boundary dynamics of relaxation type

Maximal Lp-regularity of parabolic problems with boundary dynamics of relaxation type

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

DENK, Robert, Jan PRÜSS, Rico ZACHER, 2008. Maximal Lp-regularity of parabolic problems with boundary dynamics of relaxation type. In: Journal of Functional Analysis. Elsevier. 255(11), pp. 3149-3187. ISSN 0022-1236. eISSN 1096-0783. Available under: doi: 10.1016/j.jfa.2008.07.012

@article{Denk2008Maxim-679.2, title={Maximal Lp-regularity of parabolic problems with boundary dynamics of relaxation type}, year={2008}, doi={10.1016/j.jfa.2008.07.012}, number={11}, volume={255}, issn={0022-1236}, journal={Journal of Functional Analysis}, pages={3149--3187}, author={Denk, Robert and Prüss, Jan and Zacher, Rico} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/679.2"> <dcterms:abstract xml:lang="eng">In this paper we investigate vector-valued parabolic initial boundary value problems of relaxation type. Typical examples for such boundary conditions are dynamic boundary conditions or linearized free boundary value problems like in the Stefan problem. We present a complete Lp -theory for such problems which is based on maximal regularity of certain model problems.</dcterms:abstract> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/679.2"/> <dc:contributor>Denk, Robert</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-09-09T07:39:25Z</dc:date> <dc:creator>Zacher, Rico</dc:creator> <dc:creator>Denk, Robert</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:issued>2008</dcterms:issued> <dc:rights>terms-of-use</dc:rights> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Zacher, Rico</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-09-09T07:39:25Z</dcterms:available> <dc:creator>Prüss, Jan</dc:creator> <dc:contributor>Prüss, Jan</dc:contributor> <dcterms:title>Maximal Lp-regularity of parabolic problems with boundary dynamics of relaxation type</dcterms:title> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account